# SDR QXEA0003052

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,039 hours, 48,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: XB864041
- Condition: Dislodged
- Location: Seat 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EXIT LIGHT COVER AT SEAT 9B BECAME DISLODGED.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
